Contains:• 18 day capsules• 6 night capsulesEach DAY capsule contains:• Paracetamol 500mg• Phenylephrine Hydrochloride 5mg• Dextromethorphan Hydrobromide 10mgEach NIGHT capsule contains:• Paracetamol 500mg• Chlorpheniramine Maleate 2mg• Dextromethorphan Hydrobromide 10mgUse this Codral for:• Dry cough• Blocked and runny noses• headaches and fever• body aches and painsWho can use this Codral:• Adults• Children 12 years and over Codral Cold & Flu + Cough Cap X 48.
Prices updated daily on Shopbot. Please refer to the retailer’s website for final price.
Compare prices on the Codral Cold & Flu + Cough Cap X 48 online in Australia. We scan prices daily to ensure you save when you buy Health Beauty Health Care at the best price in Australia